MathSciNet Relay Station
MathSciNet bibliographic data
MR2102528 49J40 (47J20 47N10)
Crespi, G. P.; Ginchev, I.; Rocca, M. Minty variational inequalities, increase-along-rays property and optimization. J. Optim. Theory Appl. 123 (2004), no. 3, 479–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement